# SDR HEEA955559

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23081018
- Condition: Failed
- Location: Start/Gen
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPACER BETWEEN SHAFT AND GENERATOR FLANGE DISINTEGRATED CAUSING SHAFT NOT TO ENGAGE IN SPLINES. REMOVED AND REPLACED STARTER GENERATOR.
